Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Mixed linear integral equations of the first order


Author: Wallie Abraham Hurwitz
Journal: Trans. Amer. Math. Soc. 16 (1915), 121-133
MSC: Primary 45A05
MathSciNet review: 1501004
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45A05

Retrieve articles in all journals with MSC: 45A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1501004-X
Article copyright: © Copyright 1915 American Mathematical Society